Hey everyone :) I know there are a ton of posts on here about side effects and such but I didn't see one with the same question so sorry if this is a repeat.
I'm 17 and have started up nuvaring again to regulate my periods. I gained a lot of weight before I even started the ring but after I put it in I got a little more bloating and a huge increase in my chest size. Well I am a runner (around 6 miles a day) and was wondering if my body would eventually even out from this and the bloating and my chest size would go back down after awhile? It's just very uncomfortable to work out any more and none of my shirts fit in the chest area! So i'm wondering it my body has to get used to the ring or if this is going to be a permanent side effect from the bc.
I am 17 and I have been on the ring for a week and my boobs have gotten HUGE. I use to be 95 but I'm still kinda small (103). Before I was barely an A; now I'm a B, in just a week! I gained weight before the ring and haven't noticed a difference. I work out every day as well, not a runner though. I was on the pill before and gained 40 pounds and got into the C's. But once I stopped birth control I lost all the weight and my boob. I was on it for acne and it helped a ton!